RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2009, Volume 200, Number 6, Pages 143–160 (Mi msb6811)  

This article is cited in 4 scientific papers (total in 4 papers)

On uniform approximation of elliptic functions by Padé approximants

D. V. Khristoforov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Diagonal Padé approximants of elliptic functions are studied. It is known that the absence of uniform convergence of such approximants is related to them having spurious poles that do not correspond to any singularities of the function being approximated. A sequence of piecewise rational functions is proposed, which is constructed from two neighbouring Padé approximants and approximates an elliptic function locally uniformly in the Stahl domain. The proof of the convergence of this sequence is based on deriving strong asymptotic formulae for the remainder function and Padé polynomials and on the analysis of the behaviour of a spurious pole.
Bibliography: 23 titles.

Keywords: Padé approximants, elliptic functions, the Stahl domain, uniform approximations.

DOI: https://doi.org/10.4213/sm6811

Full text: PDF file (544 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2009, 200:6, 923–941

Bibliographic databases:

UDC: 517.538.53
MSC: Primary 41A21; Secondary 41A30, 30E10, 33E05
Received: 20.08.2008 and 27.10.2008

Citation: D. V. Khristoforov, “On uniform approximation of elliptic functions by Padé approximants”, Mat. Sb., 200:6 (2009), 143–160; Sb. Math., 200:6 (2009), 923–941

Citation in format AMSBIB
\Bibitem{Khr09}
\by D.~V.~Khristoforov
\paper On uniform approximation of elliptic functions by Pad\'e approximants
\jour Mat. Sb.
\yr 2009
\vol 200
\issue 6
\pages 143--160
\mathnet{http://mi.mathnet.ru/msb6811}
\crossref{https://doi.org/10.4213/sm6811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2553077}
\zmath{https://zbmath.org/?q=an:1189.41009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009SbMat.200..923K}
\elib{http://elibrary.ru/item.asp?id=19066139}
\transl
\jour Sb. Math.
\yr 2009
\vol 200
\issue 6
\pages 923--941
\crossref{https://doi.org/10.1070/SM2009v200n06ABEH004024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269865000013}
\elib{http://elibrary.ru/item.asp?id=15299079}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350156931}


Linking options:
  • http://mi.mathnet.ru/eng/msb6811
  • https://doi.org/10.4213/sm6811
  • http://mi.mathnet.ru/eng/msb/v200/i6/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Khristoforov, “On the Phenomenon of Spurious Interpolation of Elliptic Functions by Diagonal Padé Approximants”, Math. Notes, 87:4 (2010), 564–574  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Martínez-Finkelshtein A. Rakhmanov E.A. Suetin S.P., “Heine, Hilbert, Padé, Riemann, and Stieltjes: John Nuttall's Work 25 years later”, advances in orthogonal polynomials, special functions, and their applications, Contemp. Math., 578, ed. Arvesu J. Lagomasino G., Amer. Math. Soc., Providence, RI, 2011, 165–193  crossref  mathscinet  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:427
    Full text:88
    References:38
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019